# SDR SWIA202164107

- Difficulty date: November 22, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LOWER FUSELAGE SKIN AT APPROX. FS 985.00, BL 0.0 HAS 2 DENTS.   (C CHECK RO 02-03-22)   CUT OUT DENTS AND APPLIED DOUBLER TO LOWER FUSELAGE SKIN AT APPROX FS985, STGR27 REF REO 670-53-00-290 REV -F 2019/04/26 AND REO 670-53-00-680 REV -- 2021-12-30.  / COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD COMPLIED WITH ALL STEPS OF REO 670-53-00-290 REV F DATED 2019-04-26  / COMPLIED WITH ALL STEPS OF REO 670-53-00-680 REV -- DATED 2021-12-30
